# SDR A6WA201441080

- Difficulty date: January 21, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TIE DOWN TRACK AT LBL 27 & FS 559+96 IS CORRODED.  R & R WITH SERVICEABLE TRACK IAW CRJ 200 SRM 51-40-11 & AMM 53-01-11.
